# SDR 5APR2011101477Y96

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N558AF
- Make and model: Pilats PC1245
- Aircraft serial: 558
- Aircraft time: 5,780 hours, 5,941 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,404 hours, 5,573 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 9599022126
- Part serial: 1446
- Condition: Faulty
- Location: Zone 100
- Part time: 527 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VCCS SYSTEM WAS REPORTED AS BEING INOP.  THE VCCS COMPRESSOR MOTOR WAS FOUND TO BE FAULTY, IT WAS R & R WITH A SERVICEABLE UNIT OF THE SAME P/N IAW CMM 21-00-23, OPS TESTED GOOD.
